# SDR DALA2022072205066

- Difficulty date: July 22, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 104,077 hours, 16,096 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1521, FOUND 01EA CRACK APPROX 0.350 INCH IN LENGTH ON RH NOSE WHEEL WELL BULKHEAD CHORD AS MARK, AND THE CRACK DO NOT EXTEND BELOW WL159. CORRECTIVE ACTION: REPAIRED THE CRACKED RH NOSE WHEEL WELL BULKHEAD CHORD AS PER B767-300 SRM 51-70-12-OG FIG1. (2331691)
